# SDR WX0A2015080372777

- Difficulty date: August 1, 2015
- Submitted: August 3, 2015
- Operation: Air carrier
- Aircraft: N869GA
- Make and model: Doug DC-9-83
- Aircraft serial: 53294
- Aircraft time: 48,502 hours, 39,929 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERHEAD EMERGENCY LIGHTS IN TAIL COMPARTMENT OUT.  REPLACED BATTERY PACK BATTERIES IN OVERHEAD OF RIGHT AFT LAVATORY.  OPERATIONS CHECKED GOOD IAW AMM 33-53-00.
